# SDR M3XA2016010601

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N135VV
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1019
- Aircraft time: 2,726 hours
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Part time: 4,000 hours, 2,724 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT WAS AT CRUISE ALTITUDE CARRYING A PATIENT, WHEN HE ENCOUNTERED A TRANSMISSION CHIP LIGHT.  THE INDICATION WAS ENCOUNTERED WITHIN CLOSE PROXIMITY TO THE HOSPITAL IN WHICH A PRECAUTIONARY LANDING WAS MADE.  UPON LANDING, THE LIGHT HAD EXTINGUISHED.  THE MECHANIC WAS CALLED OUT TO INVESTIGATE THE SITUATION.  UPON ARRIVAL, THE CHIP PLUG HAD EVIDENCE SHOWING A CATEGORY A SLIGHT ABRASION IAW AMM 65-40-00 6-1.  THE DETECTOR WAS CLEANED, OIL SYS FLUSHED & REPLENISHED & A 15 MINUTE GND RUN LIGHT ON SKIDS COMPLETED.  THERE WERE NO FURTHER LIGHT INDICATIONS & THE CHIP PLUG WAS PULLED & INSPECTED IN WHICH NO DEFECTS WERE FOUND.  ACFT WAS THEN RETURNED TO SERVICE.
